Mathematics of the USSR-Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mathematics of the USSR-Sbornik, 1978, Volume 34, Issue 4, Pages 503–519
DOI: https://doi.org/10.1070/SM1978v034n04ABEH001224
(Mi sm2544)
 

This article is cited in 30 scientific papers (total in 30 papers)

On holomorphic mappings of real analytic hypersurfaces

S. I. Pinchuk
References:
Abstract: Some questions of the analytic continuation of holomorphic mappings, arising in connection with the problem of the biholomorphic classification of strongly pseudoconvex domains in Cn, are studied.
Bibliography: 14 titles.
Received: 01.11.1977
Bibliographic databases:
UDC: 517.55
MSC: Primary 32H99; Secondary 32D99, 32C05, 32F15
Language: English
Original paper language: Russian
Citation: S. I. Pinchuk, “On holomorphic mappings of real analytic hypersurfaces”, Math. USSR-Sb., 34:4 (1978), 503–519
Citation in format AMSBIB
\Bibitem{Pin78}
\by S.~I.~Pinchuk
\paper On holomorphic mappings of real analytic hypersurfaces
\jour Math. USSR-Sb.
\yr 1978
\vol 34
\issue 4
\pages 503--519
\mathnet{http://mi.mathnet.ru/eng/sm2544}
\crossref{https://doi.org/10.1070/SM1978v034n04ABEH001224}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=496595}
\zmath{https://zbmath.org/?q=an:0389.32008|0438.32009}
Linking options:
  • https://www.mathnet.ru/eng/sm2544
  • https://doi.org/10.1070/SM1978v034n04ABEH001224
  • https://www.mathnet.ru/eng/sm/v147/i4/p574
  • This publication is cited in the following 30 articles:
    1. Peter V. Dovbush, Steven G. Krantz, The Geometric Theory of Complex Variables, 2025, 215  crossref
    2. Lei Wang, “On the Rigidity of Proper Holomorphic Self-Mappings of the Hua Domains”, J Geom Anal, 33:7 (2023)  crossref
    3. Lei Wang, “Classification of Proper Holomorphic Mappings between Hartogs Domains over Homogeneous Siegel Domains”, Acta. Math. Sin.-English Ser., 39:11 (2023), 2259  crossref
    4. S. Pinchuk, R. Shafikov, A. Sukhov, “Some Aspects of Holomorphic Mappings: A Survey”, Proc. Steklov Inst. Math., 298 (2017), 212–247  mathnet  crossref  crossref  isi  elib
    5. Nabil Ourimi, “ON BOUNDARY REGULARITY OF HOLOMORPHIC CORRESPONDENCES”, Journal of the Korean Mathematical Society, 49:1 (2012), 17  crossref  mathscinet  zmath
    6. Isaev A., “Spherical Tube Hypersurfaces”, Spherical Tube Hypersurfaces, Lect. Notes Math., 2020, Springer-Verlag Berlin, 2011, 1–217  crossref  mathscinet  isi  elib
    7. A. V. Isaev, I. G. Kossovskiy, “Continuation of CR-automorphisms of Levi degenerate hyperquadrics to the projective space”, Illinois J. Math., 54:2 (2010)  crossref
    8. Landucci M., Spiro A., “On the Localization Principle for the Automorphisms of Pseudoellipsoids”, Proc. Amer. Math. Soc., 137:4 (2009), 1339–1345  crossref  mathscinet  zmath  isi
    9. A. Scalari, A. Tumanov, “Extremal discs and analytic continuation of product CR maps”, Michigan Math. J., 55:1 (2007)  crossref
    10. S. Yu. Nemirovski, R. G. Shafikov, “Uniformization of strictly pseudoconvex domains. I”, Izv. Math., 69:6 (2005), 1189–1202  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    11. Dini G., Primicerio A.S., “Localization of Automorphisms of Some Unbounded Levi Degenerate Algebraic Hypersurfaces in C-N”, Adv. Geom., 5:2 (2005), 171–185  crossref  mathscinet  zmath  isi
    12. Shafikov R., “Analytic Continuation of Holomorphic Correspondences and Equivalence of Domains in C-N”, Invent. Math., 152:3 (2003), 665–682  crossref  mathscinet  zmath  adsnasa  isi
    13. V. K. Beloshapka, “Real submanifolds in complex space: polynomial models, automorphisms, and classification problems”, Russian Math. Surveys, 57:1 (2002), 1–41  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    14. Shafikov R., “Analytic Continuation of Germs of Holomorphic Mappings Between Real Hypersurfaces in C-N”, Mich. Math. J., 47:1 (2000), 133–149  crossref  mathscinet  zmath  isi
    15. Dini G., Primicerio A., “Localization of Biholomorphisms for Real Hyperquadrics in C-3: a Computational Approach.”, Boll. Unione Mat. Italiana, 2B:3 (1999), 663–672  mathscinet  zmath  isi
    16. G. Dini, A. Selvaggi Primicerio, “Localization principle of automorphisms on generalized pseudoellipsoids”, J Geom Anal, 7:4 (1997), 575  crossref  mathscinet  zmath
    17. E. M. Chirka, Encyclopaedia of Mathematical Sciences, 7, Introduction to Complex Analysis, 1997, 117  crossref
    18. A. G. Vitushkin, Encyclopaedia of Mathematical Sciences, 7, Introduction to Complex Analysis, 1997, 159  crossref
    19. Mario Landucci, “Proper holomorphic mappings between some nonsmooth domains”, Annali di Matematica, 155:1 (1989), 193  crossref  mathscinet  zmath  isi
    20. Forstneric F., “Extending Proper Holomorphic Mappings of Positive Codimension”, Invent. Math., 95:1 (1989), 31–61  crossref  mathscinet  adsnasa  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics
    Statistics & downloads:
    Abstract page:404
    Russian version PDF:124
    English version PDF:20
    References:58
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025